# SDR GTIA2025020338714

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 9,648 hours, 4,102 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 10234482
- Part serial: LSGCA30045
- Condition: Fault Message
- Location: Eng Fuel Flow
- Part time: 1,841 hours, 842 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 1 FUEL LEAK ECAM DURING CRUISE NO FUEL LEAK OBSERVED-T/S PER TSM 73-00-00. R&R # 1 ENG FUEL FLOW TRANSMITTER IAW AMM 73-31-21. OPS CHECK AND LEAK CHECK OK AT THIS TIME.
